Opuscula Mathematica
Opuscula Math. 35, no. 4 (), 445-484
http://dx.doi.org/10.7494/OpMath.2015.35.4.445
Opuscula Mathematica

On dynamical systems induced by p-adic number fields


Abstract. In this paper, we construct dynamical systems induced by \(p\)-adic number fields \(\mathbb{Q}_{p}\). We study the corresponding crossed product operator algebras induced by such dynamical systems. In particular, we are interested in structure theorems, and free distributional data of elements in the operator algebras.
Keywords: prime fields, \(p\)-adic number fields, the Adele ring, \(p\)-adic von Neumann algebras, \(p\)-adic dynamical systems.
Mathematics Subject Classification: 05E15, 11R47, 46L54, 47L15, 47L55.
Cite this article as:
Ilwoo Cho, On dynamical systems induced by p-adic number fields, Opuscula Math. 35, no. 4 (2015), 445-484, http://dx.doi.org/10.7494/OpMath.2015.35.4.445
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.